# SDR NOCA04810

- Difficulty date: July 2, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2612 · Fire Detection
- Part: Logic Card
- Part number: 285N002821
- Part serial: DOO102
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING EICAS FIRE/OVERHEAT LIGHT ILLUMINATED.  REMOVED AND REPLACED LEFT ENGINE FIRE / OVERHEAT LOGIC CARD M10224 PER M/M 26-10-01, OPS TEST OK, OK FOR SERVICE.
